# SDR UPS01237051

- Difficulty date: October 4, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,651 hours, 51,260 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Beam
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK IN NLG DRAGBRACE ATTACH FITTING SUPPORT BEAM IN RT AFT CORNER.  REPLACEMENT OF NLG DRAGBRACE SUPPORT BEAM CARRIED OUT IAW UPS EO B72 7-5310-0943 & BOEING DRAWING 65C15724.
